Extension of smooth subspaces in Lindenstrauss spaces

V. P. Fonf, P. Wojtaszczyk

Research output: Contribution to journalArticlepeer-review


It follows from our earlier results [Israel J. Math., to appear] that in the Gurariy space G every finite-dimensional smooth subspace is contained in a bigger smooth subspace. We show that this property does not characterise the Gurariy space among Lindenstrauss spaces and we provide various examples to show that C(K) spaces do not have this property.

Original languageEnglish
Pages (from-to)157-163
Number of pages7
JournalStudia Mathematica
Issue number2
StatePublished - 1 Jan 2014


  • Gurariy space
  • Lindenstrauss spaces
  • Smooth subspaces
  • Spaces of continuous functions

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Extension of smooth subspaces in Lindenstrauss spaces'. Together they form a unique fingerprint.

Cite this